# SDR F3LA202503190206

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N359FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09177
- Aircraft time: 16,724 hours, 7,724 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5313520920000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  DURING INSPECTION FOUND CABIN FLOORBEAM Y-1292 AT FR19 CORRODED. REQUIRES REPLACEMENT AS PER SRM 51-72-11 REV 43.  FLOORBEAM AT FR19Y-1292 WAS REPLACED AS PER SRM 51-72-11 REV 43.
